# SDR AUS20011205

- Difficulty date: November 2, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Pilats PC12
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Pdu
- Part number: 9787320003
- Condition: Failed
- Location: Te Flaps
- Part time: 43 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FLAP POWER DRIVE UNIT (PDU) FAILED. INTERNAL THERMAL SWITCH TRIPPED.
